# SDR ASOA201101096

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FUSELAGE BEAM AT FS 349.00 BETWEEN S26L-R IS CORRODED ON THE FWD SIDE.  REMOVE CORROSION & FASTENERS AS REQUIRED.  EVALUATE 349 FRAME.  REMOVED CORROSION IAW SRM 51-42-06 AND 51-21-06.   PERFORMED UT THICKNESS INSP OF BLEND AREA OF FRAME SECTOR IAW MAC NDT INSP PROCEDURE UT-3 MININMUM MATERIAL REMAINING IS .060".  REPAIRED IAW  REO 601R-53-21-1299.
